On the differentiable structure of certain algebraic surfaces
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 667, p. 299-312
@incollection{SB_1985-1986__28__299_0,
     author = {Van de Ven, Antonius},
     title = {On the differentiable structure of certain algebraic surfaces},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:667},
     pages = {299-312},
     zbl = {0624.57018},
     mrnumber = {880039},
     language = {en},
     url = {http://www.numdam.org/item/SB_1985-1986__28__299_0}
}
Van de Ven, A. On the differentiable structure of certain algebraic surfaces, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 667, pp. 299-312. http://www.numdam.org/item/SB_1985-1986__28__299_0/

[B1] R. Barlow - A simply connected surface of general type with p g = 0 , Inv. Math. 79, 293-301 (1985). | MR 778128 | Zbl 0561.14015

[BPV] W. Barth, C. Peters, A. Van De Ven - Compact complex surfaces, Erg. Math. (3) 4, Springer (1984). | MR 749574 | Zbl 0718.14023

[Dg] I. Dolgacev - Algebraic surfaces with p g = q = 0 , in Algebraic Surfaces, C.I.M.E., 97-115 (1977).

[Do 1] S. K. Donaldson - An application of gauge theory to the topology of 4 -manifolds, J. Diff. Geom. 18, 279-315 (1983). | MR 710056 | Zbl 0507.57010

[Do 2] S. K. Donaldson - Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. Lond. Math. Soc. 50, 1-26 (1985). | MR 765366 | Zbl 0529.53018

[Do 3] S. K. Donaldson - La topologie différentielle des surfaces complexes, C.R. Acad. Sc. Paris (1), 6, 317-320 (1985). | MR 803227 | Zbl 0584.57010

[Do 4] S. K. Donaldson - Connections, cohomology and the intersection form of 4 -manifolds, Preprint Oxford (1985). | MR 868974

[Do 5] S. K. Donaldson - The orientation of Yang-Mills moduli spaces and 4 -manifold topology, Preprint Oxford (1986). | MR 910015

[Do 6] S. K. Donaldson - Irrationality and the h -cobordism conjecture, Preprint Oxford (1986). | MR 892034

[FU] D. S. Freed, K. K. Uhlenbeck - Instantons and four-manifolds, Math. Sciences Research Institute Publications, v. 1, Springer (1984). | MR 757358 | Zbl 0559.57001

[Fr] M. Freedman - The topology of four-dimensional manifolds, J. Diff. Geom., 17, 357-454 (1982). | MR 679066 | Zbl 0528.57011

[FM] R. Friedman, J. Morgan - On the diffeomorphism types of certain algebraic surfaces, Preprint Columbia U., New York (1986).

[GH] Ph. Griffiths, J. Harris - Principles of algebraic geometry, J. Wiley and Sons, New York (1978). | MR 507725 | Zbl 0836.14001

[Ma] M. Maruyama - Moduli of stable sheaves II, J. Math. Kyoto University 18, 557-614 (1978). | MR 509499 | Zbl 0395.14006

[Mi] Y. Miyaoka - Kähler metrics on elliptic surfaces, Proc. Japan Acad. 50, 533-536 (1974). | MR 460730 | Zbl 0354.32011

[Mo] E. Moise - Affine Structures in 3 -manifolds I - V, Annals of Math. 54 (1951), 55 (1952).

[OV] C. Okonek, A. Van De Ven - Stable vector bundles and differentiable structures on certain elliptic surfaces, to appear in Inv. Math. | Zbl 0613.14018

[Se] J.-P. Serre - Cours d'arithmétique, Presses Univ. de France, Paris (1970). | MR 255476 | Zbl 0225.12002

[Sp] E. H. Spanier - Algebraic Topology, McGraw-Hill (1966). | MR 210112 | Zbl 0145.43303

[Su] D. Sullivan - Infinitesimal computations in topology, Publ. Math. I.H.E.S. 47, 267-332 (1977). | Numdam | MR 646078 | Zbl 0374.57002

[Wa] C. T. C. Wall - Diffeomorphisms of 4 -manifolds, J. London Math. Soc. 39, 131-140 (1964). | MR 163323 | Zbl 0121.18101